# SDR DL72S000806

- Difficulty date: April 25, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- Aircraft time: 72,606 hours, 57,285 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK IN SPAR STIFFENER I/B SIDE OF NR 6 SLAT I/B TRACK.  REPLACED STIFFENER PER M/M 57-20-21.  TPA D-1 LETTER CHECK.
